Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Finite element-Galerkin approximation of the eigenvalues and eigenvectors of selfadjoint problems'' [Math. Comp. 52 (1989), no. 186, 275-297; MR0962210 (89k:65132)]


Authors: I. Babuška and J. E. Osborn
Journal: Math. Comp. 63 (1994), 831-832
MSC: Primary 65N30; Secondary 65N25
Original Article: Math. Comp. 52 (1989), 275-297.
MathSciNet review: 1260125
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N25

Retrieve articles in all journals with MSC: 65N30, 65N25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1260125-3
PII: S 0025-5718(1994)1260125-3
Article copyright: © Copyright 1994 American Mathematical Society